Probability

[1] Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields

Alexander I. Bufetov Aix-Marseille Universite, Centrale Marseille, CNRS; Steklov Institute of Mathematics; Institute for Information Transmission Problems; National Research University Higher School of Economics Yanqi Qiu CNRS, Institut de Mathematiques de Toulouse, Universite Paul Sabatier; Institute of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, AMSS, Chinese Academy of Sciences

Probability Representation Theory mathscidoc:1810.28001

Compositio Mathematica, 153, 2482-2533, 2017
[ Download ] [ 2018-10-29 19:18:42 uploaded by yanqiqiu ] [ 52 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Random band matrices in the delocalized phase, II: Generalized resolvent estimates

Paul Bourgade Courant Institute Fan Yang University of California, Los Angeles Horng-Tzer Yau Harvard University Jun Yin University of California, Los Angeles

Mathematical Physics Probability mathscidoc:1808.22001

2018.7
[ Download ] [ 2018-08-22 22:39:32 uploaded by yangf75 ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Random band matrices in the delocalized phase, III: Averaging fluctuations

Fan Yang Department of Mathematics, University of California, Los Angeles Jun Yin Department of Mathematics, University of California, Los Angeles

Probability mathscidoc:1808.28001

2018.7
[ Download ] [ 2018-08-22 22:33:35 uploaded by yangf75 ] [ 61 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Genealogies in expanding populations

Wai Tong Fan University of North Carolina at Chapel Hill

Probability mathscidoc:1806.28003

Annals of applied probability, 26, (6), 2016
[ Download ] [ 2018-06-19 02:55:21 uploaded by louisfan ] [ 72 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Hydrodynamic limits and propagation of chaos for interacting random walks in domains

Wai Tong Fan UW-Madison

Probability mathscidoc:1806.28002

Annals of applied probability, 27, (3), 2017
[ Download ] [ 2018-06-19 02:51:22 uploaded by louisfan ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Systems of interacting diffusions with partial annihilations through membranes

Wai Tong Fan UW-Madison

Probability mathscidoc:1806.28001

Annals of Probability, 45, 47, 2017
[ Download ] [ 2018-06-19 02:47:31 uploaded by louisfan ] [ 85 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Necessary and sufficient conditions for consistent root reconstruction in Markov models on trees

Wai Tong Fan UW-Madison

Information Theory Probability Statistics Theory and Methods mathscidoc:1806.19001

Electronic Journal of Probability, 23, (47), 24, 2018
[ Download ] [ 2018-06-19 02:42:52 uploaded by louisfan ] [ 102 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Open ASEP in the Weakly Asymmetric Regime

Ivan Corwin Columbia University Hao Shen Columbia University

Probability mathscidoc:1805.28006

Communications on Pure and Applied Mathematics, 2018
[ Download ] [ 2018-05-30 09:03:04 uploaded by haoshen ] [ 114 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A Central Limit Theorem for the KPZ Equation

Martin Hairer Imperial College Hao Shen Columbia University

Probability mathscidoc:1805.28005

The Annals of Probability, 45, (6), 4167–4221, 2017
[ Download ] [ 2018-05-30 08:55:00 uploaded by haoshen ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The Dynamical Sine-Gordon Model

Martin Hairer Imperial College Hao Shen Columbia University

Probability mathscidoc:1805.28004

Communications in Mathematical Physics, 341, (3), 933–989, 2016.2
[ Download ] [ 2018-05-30 08:44:38 uploaded by haoshen ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved